Proceedings of the YSU, Physical and Mathematical Sciences 2018, volume 52, № 3
Proceedings of the YSU, Physical and Mathematical Sciences 2018, volume 52, № 3 About
Published since 1925. Currently the peer-reviewed works on natural sciences, mathematics and informatics are published here in Armenian, Russian and English languages.
"Proceedings of the YSU" is published three times a year. The journal presents original articles containing new results of theoretical, experimental and applied research, carried out in YSU or other Armenian and foreign scientific centers.

Scince 2009 the Journal is publishing in three series

Physical and Mathematical Series
Editor in Chief Professor Varujan S. Atabekyan
Chemical and Biological Series,
Editor in Chief Professor Rouben M. Harutyunyan
Geografical and Geologicall Series
Editor in Chief Professor Hoghmik H. Sargsyan
contribute
Dear Authors!

To prepare your manuscript for submission to Proceedings of the YSU, please read the following instructions:


  • Physical and Mathematical Sciences


  • Chemical and Biological Sciences


  • Geological and Geographical sciences


    Please contact us at proceedings@ysu.am for further details.
  • Address:
    1 Alex Manoogian,
    Yerevan, RA
    Phone:
    037-460-710-024
    E-mail:
    proceedings@ysu.am

    Proceedings of Yerevan State University


    Editorial Board
    Atabekyan V.S. (editor), Kirakosyan A.A. (deputy editor),
    Sharambeyan M. S. (executive secretary)
    Alaverdyan R.B., Avagyan R.M., Avetisyan K.L., Dumanyan V.Zh., Gevorgyan G.G., Hajyan G.S., Hakopian Yu.R., Movsisyan Yu.M., Nerkararyan Kh.V., Nigiyan S.A., Petrosyan A.I., Poghosyan M.P, Sargsyan S.V., Shoukourian S.K., Vartanyan Yu.L.
    __________________________________________________________________

    Our Partners

    Table of Contents

    O. A. Arabyan

    About a class of three-dimensional submanifolds in affine space A6 | Proceedings of the YSU, Physical and Mathematical Sciences, 2018, v. 52, #3, p. 157-160 |

    A. G. Kamalyan , M. I. Karakhanyan

    On algebraic equation with coefficients from the β-uniform algebra Cβ(Ω) | Proceedings of the YSU, Physical and Mathematical Sciences, 2018, v. 52, #3, p. 161-165 |

    G. V. Mikayelyan , F. V. Hayrapetyan

    On integral logarithmic means of Blaschke products for a half-plane | Proceedings of the YSU, Physical and Mathematical Sciences, 2018, v. 52, #3, p. 166-171 |

    B. A. Sahakyan

    On a generalized formula of Taylor–Maclaurin type on the generalized completely monotone functions | Proceedings of the YSU, Physical and Mathematical Sciences, 2018, v. 52, #3, p. 172-179 |

    V. P. Gabrielyan

    On a linearized coverings of a cubic homogeneous equation over a finite field. Upper bounds | Proceedings of the YSU, Physical and Mathematical Sciences, 2018, v. 52, #3, p. 180-190 |

    D. A. Grigoryan

    On main canonical notion of δ-reduction | Proceedings of the YSU, Physical and Mathematical Sciences, 2018, v. 52, #3, p. 191-199 |

    D. A. Simonyan

    Coordinates calculation of detected and recognized objects in surveillance systems | Proceedings of the YSU, Physical and Mathematical Sciences, 2018, v. 52, #3, p. 200-204 |

    V. N. Mughnetsyan

    Effect of donor impurity on Aharonov–Bohm oscillations in a double quantum ring with Gaussian confinement | Proceedings of the YSU, Physical and Mathematical Sciences, 2018, v. 52, #3, p. 205-212 |

    K. A. Petrosyan

    Influence of hydrodynamic flows on the optical properties of hybrid aligned nematic liquid crystals | Proceedings of the YSU, Physical and Mathematical Sciences, 2018, v. 52, #3, p. 213-216 |

    M. A. Stepanyan

    Study of the swelling of the phospholipid bilayer, depending on the angle between the inclination of the dipole fragments and the plane of the lamella | Proceedings of the YSU, Physical and Mathematical Sciences, 2018, v. 52, #3, p. 217-221 |
    Summary | Proceedings of the YSU, Physical and Mathematical Sciences, 2018, v. 52, #3, p. 222-226 |
    Ա | Բ | Գ | Դ | Ե | Զ | Է | Ը | Թ | Ժ | Ի | Լ | Խ | Ծ | Կ | Հ | Ձ | Ղ | Ճ | Մ | Յ | Ն | Շ | Ո | Չ | Պ | Ջ | Ռ | Ս | Վ | Տ | Ր | Ց | ՈՒ | Փ | Ք | Օ | Ֆ
    Academic journals